Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Schottky groups and limits of Kleinian groups

Author: Vicki Chuckrow
Journal: Bull. Amer. Math. Soc. 73 (1967), 139-141
MathSciNet review: 0213555
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Lars V. Ahlfors and Leo Sario, Riemann surfaces, Princeton Mathematical Series, No. 26, Princeton University Press, Princeton, N.J., 1960. MR 0114911
  • 2. Lipman Bers and Bernard Maskit, On a class of Kleinian groups, Contemporary Problems in Theory Anal. Functions (Internat. Conf., Erevan, 1965) Izdat. “Nauka”, Moscow, 1966, pp. 44–47. MR 0204644
  • 3. Bernard Maskit, A characterization of Schottky groups, J. Analyse Math. 19 (1967), 227–230. MR 0220929

Additional Information